# SDR 2013FA0000303

- Difficulty date: May 13, 2013
- Submitted: May 31, 2013
- Operation: General aviation
- Aircraft: N6637L
- Make and model: Beech 76
- Aircraft serial: ME262
- Engine: Lyc O360*
- Propeller: Hartzl HCM2YR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: O-Ring
- Part number: MS287784
- Condition: Leaking
- Location: Mlg Power Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS IN FLIGHT AND UNABLE TO OBTAIN 3 GREEN LIGHTS.  WHEN GEAR WAS SELECTED DOWN.  MANUAL EXTENSION WAS USED SUCCESSFULLY.  FOUND POWERPACK EMPTY.  FOUND LEAKING FITTING ON BOTTOM OF PACK.  REPLACED O-RING, MS28778-A AND SERVICED SYS WITH 5606.  PERFORMED 10 GEAR CYCLES SUCCESSFULLY WITH NO LEAKS NOTED.
